# SDR SWAA084469

- Difficulty date: August 12, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 5,069 hours, 3,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100022608
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS LENS CRACKED AT ROW 1 ABC.  REMOVED AND REPLACED LIGHT ASSY PER MM.
